# SDR SWIA202053651

- Difficulty date: August 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Condition: Corroded
- Location: Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP BUTE DOOR ACTUATOR ON THE CENTER HINGE BOX ATTACH POINT HAS A CORRODED BUSHING, FLAGGED.  C-CHECK RO 10/22/2020.  LEFT OUTBOARD FLAP BUTE DOOR ACTUATOR LEVER, OUTBOARD SPACER REMOVED AND REPLACED WITH NEW, REF CRJ 700 AMM.
